# SDR A6WA201441167

- Difficulty date: February 21, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 24,382 hours, 23,475 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Lt Cowling
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT COWL ANT-ICE CAUTION MSG WITH COWL ON.  CAME ON IN FLIGHT, DID NOT RECTIFY.  COMPLIED WITH QRH, AIR DIVERT TO PIT, LANDED AT AROUND 45,000 POUNDS, NORMAL LANDING.  R & R LT COWL ANTI-ICE VLV IAW AWAC SUPP 10-094.  R & R LT COWL ANTI-ICE PRESS SWITCH IAW IAW AMM 30-22-07, IAW LP 251185 3,4 FOR OPERATIONAL CHECKS.
